RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 10, Pages 62–69 (Mi ivm9290)  

Analysis of nonautonomous systems of ordinary differential equations with exponentially periodic matrix

Yu. A. Konyaev, D. A. Maslov

National Research University “Moscow Power Engineering Institute”, 14 Krasnokazarmennaya str., Moscow, 111250 Russia

Abstract: We investigate a class of nonautonomous systems of ordinary differential equations whose matrix can be characterized as exponentially periodic. We develop the algorithm of spectral analysis of these systems. By this algorithm we prove reducibility theorems. The proposed algorithm is based on the splitting method that allows to reduce considered systems to simpler systems with quasi-diagonal matrix and formulate constructive conditions of solutions stability.

Keywords: nonautonomous systems of ordinary differential equations, exponentially periodic matrix, quasi-reducibility, splitting method, stability.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00772_а
16-08-01269_а


Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:10, 54–60

Bibliographic databases:

Document Type: Article
UDC: 517.925
Received: 08.06.2016

Citation: Yu. A. Konyaev, D. A. Maslov, “Analysis of nonautonomous systems of ordinary differential equations with exponentially periodic matrix”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 10, 62–69; Russian Math. (Iz. VUZ), 61:10 (2017), 54–60

Citation in format AMSBIB
\Bibitem{KonMas17}
\by Yu.~A.~Konyaev, D.~A.~Maslov
\paper Analysis of nonautonomous systems of ordinary differential equations with exponentially periodic matrix
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 10
\pages 62--69
\mathnet{http://mi.mathnet.ru/ivm9290}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 10
\pages 54--60
\crossref{https://doi.org/10.3103/S1066369X17100073}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413671000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030861599}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9290
  • http://mi.mathnet.ru/eng/ivm/y2017/i10/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:83
    Full text:21
    References:9
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019